# SDR CA141007008

- Difficulty date: October 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  OPERATOR REPORTED DAMAGE NEAR BLADE TIEDOWN AT BLADE TIP.   BLADE SUBSEQUENTLY SENT IN AND FURTHER INSPECTION REVEALED VOIDS JUST AFT OF ABRASION STRIP ON UPPER SKIN.
